# SDR GLBA20090904Q

- Difficulty date: September 3, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 25,997 hours, 27,731 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR -UPON INSP- THE BELLY SKIN WAS FOUND DENTED BETWEEN FS 12445.0 AND FS 13945.0 UNDER THE APU BLEED AIR LINE AREA. DAMAGED AREA APPROX 42 INCHES X 3 INCHES IN ONE SPOT AND 6 INCHES X 6.5 INCHES IN THE OTHER AND APPROX .5 INCH DEEP.  MX REPAIRED THE AFT BELLY SKIN BETWEEN FS 12445.0 AND FS 13945.0 IAW EO 09-120-53-007.  RII INSP COMPLIED WITH IAW EO 09-120-53-007.   MATERIALS UTILIZED ARE INCLUDED IN THE EO APPROX AREA OF DAMAGE IS 42" X 3" IN ONE AREA AND 6" X 6.6" IN ANOTHER.
